# SDR UIEA2021092402104

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT MASTER WARNING IN FLIGHT AT FL350.( PERF FIM 21-31 FT 803 BOTH AUTO 1 & AUTO 2 SYSTEM OK. #2 NO DEFECTS NOTED IAW AMM 21-31-00, PERF CABIN PRESSURE LEAKAGE TEST PER AMM 05-51-24. NO DEFECTS LEAKS NOTED. )
